# SDR ASAA2023052443360

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,772 hours, 13,257 cycles
- Engine: Cfmint CFM567B273
- Engine time: 44,994 hours, 13,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 804245
- Condition: Damaged
- Location: Left
- Part time: 44,994 hours, 13,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA SBCFM56-7B-72-1074-1. FOUND ON STAGE 3 SLAB PIN AT THE 9 O'CLOCK POSITION LIBERATED. CAUSING DAMAGE TO THE J-HOOK AND SPOOL. REQUIRES ENGINE CHANGE ON #1 ENG S/N 804245. GROUNDED - YES. REMOVED ENGINE S/N 804245. REFERENCE ASA SHOP W/O #1955415.
